# SDR SIMA20140824021

- Difficulty date: August 24, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 25,141 hours, 21,142 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP CONNECTOR BROKEN AT SEAT 9A.  REPAIRED EMER LIGHT STRIP CONNECTOR AT SEAT 9A IAW SWPM 20-21-00 STEP 5.
